advertisement
Question
Posted by: pete | 2008/06/02

hypertension medications concerns

is it possible that hypertension medication can lead to eractile problems? im abit concerned

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pete
yes it can cause erectile problems. See http://kidney.niddk.nih.gov/kudiseases/pubs/impotence/
If you have any symptoms, please discuss with your doctor as you may have to change your medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement